|*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions. |
If he is having a problem eating, tell him to eat whatever he pleases, and the injections should not be an issue. Sounds like he is being good and checking his sugars.
Truth be told, PC attacks the pancreas, and the pancreas stops making insulin all together. The injections counterbalance that. My advice - if he is in general good health, he should be eating healthy... ie: no ice cream every night, no chocolate cake every night - but Mom used to eat a bite or two of her favorite cake (carrot cake) whenever she had the chance. We also (I am a type II diabetic) crave 'sweet' after a big meal. BUT, if he is in declining health, he should eat whatever he wants, just to EAT... and don't worry about the increasing insulin.
Mom's sugars at one point - like 2 years ago - were all over the place, due to the PC, the thyroid, the chemo, everything. She had a horrible time keeping her sugars under control, and she was a control freak. If you have any questions about the sugar and the PC, ask the oncologist.
Reply to this message | Return to Main Message List